# SDR DALA2023121410246

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 MIGRATED BEARING OF SUPPORT FITTING UPPER AND LOWER ON CONNECTING ROD LOC. AT FR46 RH SIDE IN MAIN WHEEL WELL. CORRECTIVE ACTION: REPLACED SUPPORT FITTING (1E/A) LOCATED AT LEVEL FR46 RH SIDE IN MAIN WHEEL WELL LOWER FUSELAGE AND SUPPORT FITTING (1E/A) LOCATED ON ACCESS PANEL 148FB AS PER A319 SRM 51-72-11-911-001. (0108502)
